Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 76, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 21, 2016, 11:24 PM CDT for 4 counties in North Dakota. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2016, 11:24 PM CDT (04:24 UTC)
- Expired
- Jun 22, 2016, 12:12 AM CDT
- In force
- 48 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dickey County, ND, LaMoure County, ND, Logan County, ND, McIntosh County, ND
The radar
The Aberdeen radar (KABR), 99 km from the middle of the area, began a volume at 04:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 8:35 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 4.4 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -462 J/kg
- Mixed-layer LCL
- 1984 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 495 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
404
WUUS53 KBIS 220424
SVRBIS
NDC021-045-047-051-220530-
/O.NEW.KBIS.SV.W.0076.160622T0424Z-160622T0530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1124 PM CDT TUE JUN 21 2016
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN DICKEY COUNTY IN SOUTHEASTERN NORTH DAKOTA...
SOUTHERN LOGAN COUNTY IN SOUTHEASTERN NORTH DAKOTA...
SOUTHWESTERN LAMOURE COUNTY IN SOUTHEASTERN NORTH DAKOTA...
MCINTOSH COUNTY IN SOUTHEASTERN NORTH DAKOTA...
* UNTIL 1230 AM CDT
* AT 1124 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
WISHEK...OR 17 MILES SOUTH OF NAPOLEON...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
WISHEK AROUND 1135 PM CDT.
LEHR AROUND 1150 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
MERRICOURT...BURNSTAD...FREDONIA...DANZIG AND GREEN LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4594 9916 4616 9988 4642 9991 4630 9868
4594 9880
TIME...MOT...LOC 0424Z 282DEG 39KT 4625 9974
HAIL...1.00IN
WIND...60MPH
$$
AYD5 follow-up statements
453
WWUS53 KBIS 220438
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1138 PM CDT TUE JUN 21 2016
NDC021-045-047-051-220530-
/O.CON.KBIS.SV.W.0076.000000T0000Z-160622T0530Z/
DICKEY ND-LOGAN ND-LAMOURE ND-MCINTOSH ND-
1138 PM CDT TUE JUN 21 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR WESTERN DICKEY...SOUTHEASTERN LOGAN...SOUTHWESTERN LAMOURE AND
EASTERN MCINTOSH COUNTIES...
AT 1137 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WISHEK...OR
13 MILES NORTHWEST OF ASHLEY...MOVING EAST AT 50 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
THIS SEVERE STORM WILL BE NEAR...
LEHR AROUND 1145 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
MERRICOURT...FREDONIA...DANZIG AND GREEN LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4594 9916 4614 9965 4639 9960 4630 9868
4594 9880
TIME...MOT...LOC 0437Z 281DEG 42KT 4621 9949
HAIL...1.50IN
WIND...60MPH
$$
AYD560
WWUS53 KBIS 220450
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1150 PM CDT TUE JUN 21 2016
NDC045-047-220500-
/O.CAN.KBIS.SV.W.0076.000000T0000Z-160622T0530Z/
LOGAN ND-LAMOURE ND-
1150 PM CDT TUE JUN 21 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LOGAN AND
SOUTHWESTERN LAMOURE COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTHEASTERN NORTH DAKOTA.
LAT...LON 4594 9915 4619 9943 4628 9934 4628 9869
4594 9880
TIME...MOT...LOC 0450Z 284DEG 42KT 4616 9925
$$
NDC021-051-220530-
/O.CON.KBIS.SV.W.0076.000000T0000Z-160622T0530Z/
DICKEY ND-MCINTOSH ND-
1150 PM CDT TUE JUN 21 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR WESTERN DICKEY AND EASTERN MCINTOSH COUNTIES...
AT 1150 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHEAST
OF LEHR...OR 10 MILES NORTHEAST OF ASHLEY...MOVING EAST AT 50 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
WESTERN DICKEY AND EASTERN MCINTOSH COUNTIES...INCLUDING THE
FOLLOWING LOCATIONS: MERRICOURT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4594 9915 4619 9943 4628 9934 4628 9869
4594 9880
TIME...MOT...LOC 0450Z 284DEG 42KT 4616 9925
HAIL...1.50IN
WIND...60MPH
$$
AYD131
WWUS53 KBIS 220458
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1158 PM CDT TUE JUN 21 2016
NDC021-051-220530-
/O.CON.KBIS.SV.W.0076.000000T0000Z-160622T0530Z/
DICKEY ND-MCINTOSH ND-
1158 PM CDT TUE JUN 21 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR WESTERN DICKEY AND NORTHEASTERN MCINTOSH COUNTIES...
AT 1157 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES SOUTHWEST
OF KULM...OR 15 MILES NORTHEAST OF ASHLEY...MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MERRICOURT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4612 9927 4625 9919 4622 9871 4594 9880
4594 9903
TIME...MOT...LOC 0457Z 283DEG 44KT 4612 9907
HAIL...1.00IN
WIND...60MPH
$$
AYD057
WWUS53 KBIS 220507
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1207 AM CDT WED JUN 22 2016
NDC051-220516-
/O.CAN.KBIS.SV.W.0076.000000T0000Z-160622T0530Z/
MCINTOSH ND-
1207 AM CDT WED JUN 22 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MCINTOSH COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTHEASTERN NORTH DAKOTA.
LAT...LON 4624 9900 4622 9871 4594 9880 4594 9901
TIME...MOT...LOC 0506Z 285DEG 48KT 4605 9882
$$
NDC021-220530-
/O.CON.KBIS.SV.W.0076.000000T0000Z-160622T0530Z/
DICKEY ND-
1207 AM CDT WED JUN 22 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR WESTERN DICKEY COUNTY...
AT 1206 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
FORBES...OR 14 MILES WEST OF ELLENDALE...MOVING EAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MERRICOURT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4624 9900 4622 9871 4594 9880 4594 9901
TIME...MOT...LOC 0506Z 285DEG 48KT 4605 9882
HAIL...1.00IN
WIND...60MPH
$$
AYD774
WWUS53 KBIS 220512
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1212 AM CDT WED JUN 22 2016
NDC021-220521-
/O.CAN.KBIS.SV.W.0076.000000T0000Z-160622T0530Z/
DICKEY ND-
1212 AM CDT WED JUN 22 2016
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN DICKEY COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE THE WARNING HAS
BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTHEASTERN NORTH DAKOTA.
LAT...LON 4624 9900 4622 9871 4594 9880 4594 9901
TIME...MOT...LOC 0508Z 282DEG 39KT 4604 9873
$$
AYDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 9:11 PM CDT, 2 hours 13 minutes earlier.
Area forecast discussion, Jun 21, 9:11 PM CDT, 2 hours 13 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 911 PM CDT TUE JUN 21 2016 .UPDATE... Issued at 902 PM CDT Tue Jun 21 2016 Multiple severe thunderstorms continue to develop over the area this evening with impressive shear and strong instability in place. Large hail continues to be the main threat with a lower threat of damaging wind gusts. A tornadic threat still remains for the next hour or so with stronger low level shear noted, particularly over western locations. Later this evening expect storms to become elevated diminishing the tornadic threat. UPDATE Issued at 612 PM CDT Tue Jun 21 2016 Storms continue to move through northeast Montana with some additional storms now starting to develop over southwest North Dakota. Strong instability along with very impressive deep layer shear (60 to around 80 kts) remain in place. Will be monitoring the severe threat through the evening. && .SHORT TERM...(This evening through Wednesday) Issued at 233 PM CDT Tue Jun 21 2016 Main forecast issue in the short term period will be thunderstorm chances late this afternoon and tonight. Latest satellite and radar imagery is depicting thunderstorms trying to fire off the Bighorns. Also some activity from west of Havre MT to north of Glasgow MT. Surface analysis shows 1005mb surface low over southeast MT with 3mb pressure falls from west central ND into northeast MT. Currently around 1000 j/kg of cape from southeast ND into north central MT but currently capped, and 80 knots of shear from northeast MT into west central ND. The instability will only continue to increase this afternoon while shear remains strong. With a strong upper low and associated forcing tracking across north central MT at this time, think it's only a matter of time before convection fires. Only question is how will things evolve late this afternoon through this evening. Of the many solutions from the mesoscale models today, one thing remains consistent. That would be convection (either supercell or mcs) tracking from around the Williston area...south and east toward the Bismarck Mandan area. Various iterations are showing additional convection north and south of this but thus one area has been consistent. The 00Z SPC SSEO was giving an impressive signal of strong convection centered over northwest north dakota from 00-03 UTC this evening and with forecast flow, this would track toward the south and east. Stronger capping and will likely inhibit convection as we move into eastern portions of central ND. Have heightened severe wording in our forecast products products for this evening. Convection moves into eastern ND for Wednesday then a quiet day on thursday as we are in an area of shortwave ridging ahead of another upper low that will affect the area beginning Friday. .LONG TERM...(Wednesday night through Tuesday) Issued at 233 PM CDT Tue Jun 21 2016 Short wave ridge will quickly move east across the Northern Plains region transitioning flow aloft to southwesterly during the day on Friday. Strong short wave upper level trough/closed low over the Northern Rockies Friday will lead to height falls ahead of its path and near an associated surface trough over the central and eastern Dakotas. Instability axis with robust mucape will materialize ahead of the surface trough along to east of Highway 83 during peak heating. Uncertainty of whether convection will fire given the degree of the forecast capping inversion with strong mid level waa nosing into North Dakota. More favorable area for thunderstorms looks to be on the edge of the cap across my northeast, which is also where the more favorable shear is located. For now will hold off on mentioning severe given the convective initialization uncertainty. Breezy conditions in the lows wake Saturday and Sunday will advect much drier air into the region along with cooler temperatures. Left pops in for both days, but I anticipate these being dropped in future forecast updates. Possible wind headlines may be needed as well this weekend, and will take a closer look over the next few model cycles. Broad/long wave ridge builds east for early next week, however models show embedded impulses undercutting the ridge so will not completey rule out chances for showers or isolated thunderstorms. Overall precipitation coverage will be minimal. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 612 PM CDT Tue Jun 21 2016 Numerous showers and thunderstorms will move over western and central North Dakota tonight into early Wednesday morning. Some of these storms may become severe with large hail and damaging wind gusts. Otherwise...VFR conditions expected. && .BIS Watches/Warnings/Advisories... NONE. && UPDATE...JJS SHORT TERM...TWH LONG TERM...NH AVIATION...JJS
Hazardous weather outlook, Jun 21, 8:59 PM CDT, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 859 PM CDT TUE JUN 21 2016 NDZ001-002-009>011-017>023-025-031>037-040>048-050-051-230200- DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN-MERCER-OLIVER- MCLEAN-SHERIDAN-WELLS-FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON- BURLEIGH-KIDDER-STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX- EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 859 PM CDT TUE JUN 21 2016 /759 PM MDT TUE JUN 21 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT THUNDERSTORMS WILL CONTINUE OVER WESTERN AND CENTRAL NORTH DAKOTA TONIGHT. SOME STORMS COULD BE SEVERE WITH DAMAGING WINDS...LARGE HAIL AND POSSIBLY A TORNADO. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS FRIDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING OVER WESTERN AND CENTRAL NORTH DAKOTA. NDZ003>005-012-013-230200- RENVILLE-BOTTINEAU-ROLETTE-MCHENRY-PIERCE- 859 PM CDT TUE JUN 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA. .DAY ONE...TONIGHT THUNDERSTORMS WILL MOVE OVER THE AREA TONIGHT. AN ISOLATED SEVERE THUNDERSTORM MAY BE POSSIBLE WITH LARGE HAIL AND DAMAGING WIND GUSTS AS THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Local storm report, Jun 21, 10:20 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1020 PM CDT TUE JUN 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 PM HAIL WATFORD CITY 47.80N 103.28W
06/21/2016 M1.50 INCH MCKENZIE ND LAW ENFORCEMENT
1013 PM TSTM WND GST WATFORD CITY 47.80N 103.28W
06/21/2016 M65 MPH MCKENZIE ND LAW ENFORCEMENT
&&
AYDLocal storm report, Jun 21, 10:49 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1049 PM CDT TUE JUN 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM TORNADO 2 W MOTT 46.38N 102.37W
06/21/2016 HETTINGER ND PUBLIC
EARLIER REPORTS FROM EMERGENCY MANAGEMENT
WERE OF DAMAGE TO A HOUSE. THE ROOF AND
GARAGE WERE REPORTED TORN OFF THE HOME. LAW
ENFORCEMENT NOW REPORTS THAT EYE WITNESSES
DID SEE A TORNADO. THE NWS WILL DO A DAMAGE
ASSESSMENT ON WEDNESDAY MORNING. TIME AND
LOCATION OF EVENT ARE ESTIMATED AT 750 PM
MDT AND 2 MILES WEST AND 1 MILE SOUTH OF
MOTT.
&&
JP MARTINLocal storm report, Jun 21, 11:00 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1100 PM CDT TUE JUN 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0958 PM TORNADO 3 W WATFORD CITY 47.80N 103.35W
06/21/2016 MCKENZIE ND PUBLIC
PICTURE RELAYED VIA SOCIAL MEDIA. NO DAMAGE REPORTED
&&
ZHLocal storm report, Jun 21, 11:02 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1102 PM CDT TUE JUN 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0918 PM FLASH FLOOD REGENT 46.43N 102.56W
06/21/2016 HETTINGER ND STORM CHASER
EVENT WAS 818 PM MDT. WATER WAS RUNNING
THREE FEET DEEP THROUGH SOME STREETS IN
REGENT. DITCHES WERE OVERFLOWING ALONG THE
ENCHANTED HIGHWAY NORTH OF REGENT AND WATER
WAS RUNNING OVER THE ROAD. REPORTS OF THREE
INCHES OF RAIN WERE RECEIVED. ROADS WERE
CLOSED OFF AND TRAFFIC WAS BEING DIVERTED.
THERE WERE NO REPORTS OF INJURIES NOR
FATALITIES. WATER WAS RECEDING AS OF 1000 PM
MDT.
&&
JP MARTINLocal storm report, Jun 21, 11:05 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1105 PM CDT TUE JUN 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM HAIL 2 E GARRISON 47.65N 101.37W
06/21/2016 M1.75 INCH MCLEAN ND BROADCAST MEDIA
&&
ZHLocal storm report, Jun 21, 11:10 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1110 PM CDT TUE JUN 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0946 PM TORNADO 3 E ARNEGARD 47.81N 103.38W
06/21/2016 MCKENZIE ND LAW ENFORCEMENT
TORNADO ON GROUND AT TIME OF CALL AT 948 PM. THE
TORNADO HAD BEEN ON THE GROUND FOR APPROXIMATELY TWO
MINUTES PRIOR TO THE CALL BEGINNING AT 946 PM.
&&
ZHThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 7:09 PM CDT | Special Weather Statement | BIS | Slope | 36 min |
| Jun 21, 7:16 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Slope, Stark | 59 min |
| Jun 21, 7:49 PM CDT | Severe Thunderstorm Warning | BIS | Slope | 56 min |
| Jun 21, 7:54 PM CDT | Special Weather Statement | BIS | McKenzie | 36 min |
| Jun 21, 8:05 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 55 min |
| Jun 21, 8:10 PM CDT | Severe Thunderstorm Warning | BIS | Hettinger, Slope, Stark | 65 min |
| Jun 21, 8:22 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, Mercer | 53 min |
| Jun 21, 8:22 PM CDT | Tornado Warning | BIS | McKenzie | 38 min |
| Jun 21, 8:26 PM CDT | Tornado Warning | BIS | Hettinger | 34 min |
| Jun 21, 8:31 PM CDT | Severe Thunderstorm Warning | BIS | Williams | 20 min |
| Jun 21, 8:48 PM CDT | Severe Thunderstorm Warning | BIS | Slope | 42 min |
| Jun 21, 8:56 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Mountrail | 64 min |
| Jun 21, 9:01 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Hettinger | 59 min |
| Jun 21, 9:05 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer | 55 min |
| Jun 21, 9:05 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 55 min |
| Jun 21, 9:08 PM CDT | Tornado Warning | BIS | Adams, Grant, Hettinger | 37 min |
| Jun 21, 9:14 PM CDT | Tornado Warning | BIS | McKenzie | 31 min |
| Jun 21, 9:20 PM CDT | Flash Flood Warning | BIS | Hettinger | 6 hr |
| Jun 21, 9:22 PM CDT | Tornado Warning | BIS | Dunn, McKenzie, McLean, Mountrail | 38 min |
| Jun 21, 9:37 PM CDT | Tornado Warning | BIS | Grant, Sioux | 23 min |
| Jun 21, 9:48 PM CDT | Tornado Warning | BIS | McKenzie | 27 min |
| Jun 21, 9:49 PM CDT | Tornado Warning | BIS | Dunn, McLean | 26 min |
| Jun 21, 10:02 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Sioux | 43 min |
| Jun 21, 10:10 PM CDT | Tornado Warning | BIS | McKenzie | 35 min |
| Jun 21, 10:15 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer, Ward | 60 min |
| Jun 21, 10:40 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie, McLean, Mercer, Mountrail, Ward | 37 min |
| Jun 21, 11:16 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer, Oliver | 59 min |
| Jun 22, 12:07 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh, McLean, Mercer, Morton, Oliver | 38 min |
| Jun 22, 12:30 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Kidder, Morton, Sioux | 60 min |
| Jun 22, 1:32 AM CDT | Severe Thunderstorm Warning | BIS | Emmons, LaMoure, Logan, McIntosh | 58 min |
| Jun 22, 2:27 AM CDT | Severe Thunderstorm Warning | BIS | Dickey | 48 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.